# SDR CA080528003

- Difficulty date: May 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 13,135 hours
- Engine: Allsn 250C28B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Ring
- Part number: 206032400027S
- Condition: Cracked
- Location: Tail Boom
- Component: Tail Boom, Bell
- Component part number: 206033004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON TAIL BOOM RING DURING ROUTINE INSPECTION.
